# SDR DLM88080181

- Difficulty date: February 9, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 54,676 hours, 43,636 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Schrader Valve
- Part number: MS22892
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

2SE GEAR UNSAFE LIGHT ON TAKEOFF.  REPLACED SERVICE VALVE PERFORMED OPERATION 50006.  JACKED AIRCRAFT, SWUNG GEAR OK FOR SERVICE.
